MathSciNet Relay Station
MathSciNet bibliographic data
MR526512 (80d:12003) 12A35
Kida, Yûji On cyclotomic ${\bf Z}\sb{2}$-extensions of imaginary quadratic fields. Tôhoku Math. J. (2) 31 (1979), no. 1, 91–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement